# SDR MWEA040014

- Difficulty date: January 30, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 41,234 hours, 43,205 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Leaking
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT HYDRAULIC QUANTITY GAUGE INDICATED IN RED ARC FOLLOWED BY RT HYDRAULIC PRESSURE LOW AND RUDDER CONTROL MANUAL LIGHTS ILLUMINATING.  ACCOMPLISHED QRH PROCEDURES.  --  REMOVED AND REPLACED O-RING AT TOP REDUCER.
